# SDR CALA2024031800777

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 120,462 hours, 18,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T1740210
- Condition: Damaged
- Location: T.E Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 2SC FOUND T.E FLAP MECHANISM PANEL 196JR WITH SIGNS OF MISALIGMENT. REMOVED INBOARD FLAP TORQUE TUBE SLOT DOOR PERFORM IAW CDL REF # T.E FLAP MECHANISM PANEL 196JR REMOVED PLACED ON MEL CDL 27B DDP 27B. C/W. ADD EMP:U162722,U399319 DISPATCH DESK: 81   NAME: MK  DATE: 13-MAR-24- TOMC APPROVES CDL 27B THIS IS TO ADD PICTURE REQUESTED FROM TOMC. THIS IS TO ADD PICTURE REQUESTED FROM TOMC. ALSO CRACKED DOOR REMOVED IS NUMBER 196HR. PANEL 196GR(76-5300-3-0033) IS REMOVED UPPER PANEL 196 GR REF AMM 53-51-21. BRACKET, SEAL AND HARDWARE ARE ON A PLATIC BAG INSIDE COCKPIT... CRACKED. SEE PICS. STRAP ON BACK OF PANEL 196JR(654T0513-1676)IS REPAIRED DAMAGED AREA IN REFERENCE TO SRM 51-70-05 AND 51-70-03 REF PREVIOUS ENTRY FOR REPAIR OF PANEL.  PANEL NUMBER REPAIRED I PANELS 196GR AND 196JR WERE REMOVED AND REPAIRED. REINSTALLED NEEDS OLD ASSY THAT WAS REMOVED IN GIG TO SEE WHICH PART IS NEED S 196GR. PANELS 196GR AND 196JR. FLAP MECHANISM CDL STAYS. ED FOR REPAIR.
